MAUDE Adverse Event Report: DEPUY MITEK LLC US IMAGE MANAGEMENT SYSTEM- EVOLUTION 4K

DEPUY MITEK LLC US IMAGE MANAGEMENT SYSTEM- EVOLUTION 4K
Model Number EVO4K220
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that during a shoulder procedure on (b)(6) 2021, it was observed that the screen on the image management system evolution 4k device went dark twice.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device was received at the service center and evaluated.It was reported that the screen went dark twice using the image management system- evolution 4k.Per service manual operational and diagnostic, no defect was found with the device, therefore this complaint cannot be confirmed.As the reported problem was not confirmed and no defects identified, a root cause for the issue that was experienced by the user cannot be determined.No manufacturing record evaluation is required as no manufacturer or service-related issues were found with the device.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
IMAGE MANAGEMENT SYSTEM- EVOLUTION 4K
Common Device Name
IMAGE MANAGEMENT
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11914854
Report Number1221934-2021-01717
Device Sequence Number11853417
Product Code LMB
UDI-Device Identifier00817613020987
UDI-Public00817613020987
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVO4K220
Device Catalogue Number242326
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1